Nonoscillatory solutions of third order difference equations
Portugaliae mathematica, Tome 49 (1992) no. 2, pp. 233-239
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1992__49_2_115788,
author = {Popenda, J. and Schmeidel, E.},
title = {Nonoscillatory solutions of third order difference equations},
journal = {Portugaliae mathematica},
pages = {233--239},
year = {1992},
volume = {49},
number = {2},
mrnumber = {1201975},
zbl = {0778.39003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1992__49_2_115788/}
}
Popenda, J.; Schmeidel, E. Nonoscillatory solutions of third order difference equations. Portugaliae mathematica, Tome 49 (1992) no. 2, pp. 233-239. http://geodesic.mathdoc.fr/item/PORMA_1992__49_2_115788/